# SDR UALA2009111703585

- Difficulty date: November 17, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 46,281 hours, 5,603 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PANEL 193FL AFT OF LT BODY GEAR DAMAGED BY FOOD SERVICE TRUCK.  REMOVED PANEL FOR IN SHOP REPAIR.  PANEL SENT TO SHOP 273 FOR REPAIR (R&R 20619).  PNL DRYING IN SHOP, AWAITING INSTALLATION.  INSTALLED REPAIRED PANEL.
